Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

thin uterine lining?

I had an sonogram done because I was getting a period every two weeks and had alot of spotting in between while on the Nuva Ring. The doc said my uterus lining was thin and wanted to put me on the highest dose of hormonal birth control to build the lining back up. We are ttc and I was wondering if anyone has ever had or heard of this and what are some other things I can do? Thanks Mamas!

 
summerbudbud

Asked by summerbudbud at 2:12 PM on May. 8, 2010 in Health

Level 10 (458 Credits)
This question is closed.
Answers (1)
  • That doesn't make sense to me. You get lighter periods on birth control, because it THINS the lining. I don't see how it would build it up. It's probably a little screwed up because of all the hormones. I would stay away from the hormones and let your body take care of this one on it's own. But I would avoid pregnancy (through NFP or barrier methods) for a month or two to let it build up. With a thin uterine lining, you have a higher chance of miscarriage.
    tyrelsmom

    Answer by tyrelsmom at 12:46 AM on May. 10, 2010